Previous |  Up |  Next


[BR] T. K. BOEHME M. ROSENFELD: An example of two compact Fréchet Hausdorff spaces, whose product is not Fréchet. J. London Math. Soc. 8 (1974), 339-344. MR 0343242
[D] J. DOČKÁLKOVÁ: Almost disjoint refinement of families of subsets of natural and real numbers. (in Czech), Rigorosní práce, ČKD Praha, závod Polovodiče, Praha 1980.
[Ma] V. I. MALYCHIN: O sekvencial'nycn i Freše-Urysona bikompaktach. Vestnik Moskov. Univ. 5 (1976), 42-47. MR 0487955
[Mi] E. MICHAEL: A quintuple quotient quest. Gen. Top. and Appl. 2 (1972), 91-138. MR 0309045 | Zbl 0238.54009
[Mt] A. R. D. MATHIAS: Happy families. Ann. Math. Logic 12 (1977) 59-111. MR 0491197 | Zbl 0369.02041
[O] R. C. OLSON: Bi-quotient maps, countable bi-sequential spaces and related topics. Gen. Top. and Appl. 4 (1974), 1-28. MR 0365463
Partner of
EuDML logo